Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Dont know what to do  (Read 255 times)

0 Members and 1 Guest are viewing this topic.

Offline Nala1991

  • Full Member
  • ***
  • Posts: 137
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Dont know what to do
« on: June 06, 2014, 04:42:33 PM »
My anxiety and depression is back pretty bad. Was on cymbalta for awhile and did very well on it went off it cause I thought I was doing better. My doctor gave me Fetzima to try and Im kind of nervous of what it will do. He also called in the generic Cymbalta bc I told him I was more comfortable on it. Of course I googled both and the Fetzima users say it increased theyre heartrate as it is considered more of an NSRI than SNRI and ppl that switched to the generic Cymbalta says it doesnt work. I dont know what to do but I know I need something again bc i feel so weird agin from all of this going on.
Bookmark and Share

Offline rap_Talon

  • Full Member
  • ***
  • Posts: 162
  • Country: gb
  • Rec's: 3
  • Gender: Male
  • Mood: Depressed
    Depressed
  • Personal text
    • Poke This Member
Re: Dont know what to do
« Reply #1 on: June 06, 2014, 05:04:08 PM »
The very best thing you can do is completely ignore what you've read. Medication affects different people differently. You're not them, and they're not you. What didn't work for them may well work for you. It sounds like you have a decent doctor that is willing to listen and work with you, so trust to them to help you get the treatment you need. If you start a new medication off by being negative or worried about it, it may well alter the effect it has on you, so clear your mind, try what you have to try, and if it doesn't work then that's a bridge you can cross when you come to it.
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 4256
  • Country: au
  • Rec's: 98
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Dont know what to do
« Reply #2 on: June 06, 2014, 06:38:50 PM »
Of course I googled both and the Fetzima users say it increased theyre heartrate as it is considered more of an NSRI

Elevated pulse rate (and BP) is a rare side-effect of both Fetzima (levomilnacipran) and Cymbalta (duloxetine). If this wasn't a problem for you when on Cymbalta there is a good chance it won't be on Fetzima either.

Quote
ppl that switched to the generic Cymbalta says it doesnt work

If that were true then the generic makers would soon be out of business. However, a number of studies have shown that the brand is often 10-15% more effective than its generics, not because of what is in the pills, but because of what is written on the packaging, in other words the placebo effect. I do better on the generics of my antidepressant, possible because the brand tablets have a very thick red coating and I suspect I react to the red dye.

Just a heads up about taking antidepressants for the second time. For reasons that aren't yet clear some experience more severe initial side-effects. This seems to be the case whether they are going back to the previous med, or starting a new one. If the previous med then a higher dose may be needed to achieve the same results.

Ian

Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline Nala1991

  • Full Member
  • ***
  • Posts: 137
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Dont know what to do
« Reply #3 on: June 06, 2014, 06:59:24 PM »
Thanks for the replies It would actually be my third time on Cymbalta. I was on it probably 6 years ago for not so much depression but I had a really bad anger problem lol way before all this anxiety crap came into my life 2 years ago. I will probably try out the generic version of it bc I have never had any issues on it and it really helped me when the anxiety happened to me for the first time a couple years ago. For some reason I am rly scared to try the fetzima bc its fairly new here and i have a fear something horrible will happen to me like a seizure thats my biggest fear,stupid I know but this anxiety has turned me into someone I dont even recognize anymore.
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 4256
  • Country: au
  • Rec's: 98
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Dont know what to do
« Reply #4 on: June 06, 2014, 08:50:03 PM »
For some reason I am rly scared to try the fetzima bc its fairly new here and i have a fear something horrible will happen to me like a seizure thats my biggest fear

It is new in America, but the Europeans have been using it for nearly 20 years (as milnacipran (Savella), levomilnacipran is the active isomer in the same way Lexapro (escitalopram) is the active isomer of Celexa (citalopram)). It is no more likely to cause seizures than any other antidepressant. These are rare and almost always occur when antidepressants are stopped cold-turkey' from high doses.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Tags:
 

Related Topics

  Subject / Started by Replies Last post
4 Replies
938 Views
Last post May 21, 2008, 03:51:10 PM
by tigerpaw
1 Replies
889 Views
Last post June 25, 2008, 04:43:18 PM
by Xalatimo
27 Replies
4348 Views
Last post July 26, 2008, 02:35:33 PM
by NightOwl
12 Replies
1346 Views
Last post September 02, 2008, 07:42:56 PM
by Makio
3 Replies
467 Views
Last post December 25, 2011, 03:22:08 PM
by Itzomi